# SDR COMA0060147

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Bird Strike
- Location: Adc
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF, ADC NR 3 INOPERABLE.  CLEANED DEBRIS FROM THE NR 2 PITOT SYSTEM.  C/W BIRD STRIKE INSPECTION.
